MathSciNet Relay Station
MathSciNet bibliographic data
MR1289166 62E20 (60F05 60F15)
Arcones, Miguel A.; Giné, Evarist $U$-processes indexed by Vapnik-Červonenkis classes of functions with applications to asymptotics and bootstrap of $U$-statistics with estimated parameters. Stochastic Process. Appl. 52 (1994), no. 1, 17–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement